Rash and itching are some of the possible side effects of Lamictal. If you truly have problems with your eyes, or if the rash has become severe, it is important to see a physician since there are possible severe reactions to this and other medications. A dose of 25 mg of Lamictal is very low and is generally just a starting dose; we often increase the dose slowly to help reduce side effects and help improve how well the medication is tolerated, but some people do have problems with medications despite this. Hope this helps! Dr. B.
UM...NO! It will raise the Lamictal level in your blood and cause all sorts of problems...seizures in my case. Check drugs.com before ever taking anything with Lamictal!!
Yes, U'll have itching on your finger tips, biceps, back etc
Many patients complain of itching when taking narcotics. Talk to your prescriber about options.
No, Lamictal is not an opioid derivative.
My son has been taking Depakote and Lamictal together for 2-3 months and was just diagnosed with Nystagmus. I just started looking into this but when I get more answers I will post them.
No. PCP is not in Lamictal (or any other medication in its class, for that matter). However, Lamictal can cause a false positive for PCP in a urine test. You really must disclose Lamictal when taking a urine test (such as pre-employment screening). According to HIPPA, the lab is not supposed to notify the company of any legitimate meds you are taking, so you should be able to keep your medical condition private.
Chlamydia can cause vaginal itching.
It is possible for Lamictal to cause tinnitus. Other possible side effects are headache, fever, nausea, neck pain, and vomiting.
i was wondering if i can take ibuprofen for pain while I'm taking wellburtin XL, lamictal,and risperdal. I've been taking tyneol and it's not helping. I've got a bad toothache and my daughter-in-law suggested taking ibuprofen. i didn't want to take anything that would cause a bad reaction.
It is unusual for Ativan to cause itching. But any drug can cause allergic reactions including itching. You better consult your physician.
no no no
Numbness would not be a common side effect of Lamictal but we "never say never".
I've lost weight since taking this med. Not a whole lot, but tI'm 5' 9" and originally weight 129 lbs. , not I'm 115. Keep in mind I am 5' 9". No other explanation except lamictal.
Some women complain of increased discharge while on depo Provera, and others notice a decrease. If it has no itching or odor, there is no cause for concern.
An abnormal fear of itching, or insects that cause itching.
It absolutely DOES cause bloating and abdominal distension .
Itching can be caused by aspirin, codeine, cocaine.
what can cause severe itching and swelling of the hands and feet
There are many situations that can cause burning or itching eyes. Examples of situations that can cause burning or itching eyes include working with chemicals or being around gases.
Itching is one of the main symptoms of chickenpox.
In general, herpes does not cause itching all over the body.
I was wondering same thing- I have been getting acne since taking lamitrogine. Me too. I take 200mg and since I increased it from 100mg about a month ago, my acne has gotten worse. It's not just acne because I took Accutane (strongest acne medicine available) 8 years ago and haven't had any acne until now. If you are suffering from acne as a result to Lamictal the first thing you need to do is decide whether it is bad enough to stop taking Lamictal all together. If it is not you should look at different ways to deal with the acne you have like taking 15000 IU of Reinyl Palmitate. **My roommate in college thought she was getting acne when she began taking lamitrogine but it was the dangerous rash that they warn you about when starting lamitrogine--it looked a lot like acne so be careful and see a doctor**
Yes it may cause missed periods and sometimes painful periods
Itching is a common symptom of trichomoniasis. Severe infections can even cause a rash at the genital area.